Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 63, NWS Wakefield, VA

May 4, 20215 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at May 4, 2021, 4:12 PM EDT for 5 counties in Virginia. It was in force for 48 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 4:12 PM EDT (20:12 UTC)
Expired
May 4, 2021, 5:00 PM EDT
In force
48 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, VA, Fluvanna County, VA, Goochland County, VA, Louisa County, VA, Powhatan County, VA

The radar

The Sterling radar (KLWX), 132 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 4:20 PM EDTTSTM WND DMG1 Ese Antioch, VAROOF OFF OF A BARN, PORCH ROOF LIFTED, SIDING DAMAGE AND NUMEROUS TREES DOWN.
May 4, 4:26 PM EDTTSTM WND DMG1 Sse Lake Monticello, VAA LARGE TREE FELL AND DAMAGED A HOME IN LAKE MONTICELLO.
May 4, 4:27 PM EDTTSTM WND DMG1 E Lake Monticello, VANUMEROUS REPORTS OF TREES DOWN ACROSS ROADS, ON HOUSES, AND ON VEHICLES, AND MULTIPLE POWER LINES DOWN AROUND LAKE MONTICELLO.
May 4, 4:28 PM EDTTSTM WND DMG2 Wnw Carysbrook, VAOVER 50 TREES DOWN ACROSS FLUVANNA. WIDESPREAD TREE DAMAGE WITH MANY ROADS BLOCKED ACROSS THE COUNTY.
May 4, 4:30 PM EDTTSTM WND DMGFerncliff, VA2 LARGE TREES DOWNED. MANY BRANCHES DOWNED AND BLOCKING ROAD.
May 4, 4:40 PM EDTTSTM WND DMG2 Nnw Hadensville, VA2 POWER POLES BROKEN ALONG BROAD STREET RD. TIME CORRECTED AND ESTIMATED FROM RADAR.
May 4, 4:47 PM EDTTSTM WND DMG3 Ese Zion Crossroads, VADOZENS OF TREES DOWN BLOCKING I64 EAST BOUND IN WESTERN LOUISA. NUMEROUS TREES DOWN BLOCKING ROADS COUNTRYWIDE.
May 4, 4:48 PM EDTTSTM WND GST 891 Ese Louisa Airport, VACORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 ESE LOUISA AIRPORT. AIRPORT MANAGER REPORTED PEAK WIND OF 77 KT.
May 4, 4:50 PM EDTTSTM WND DMG1 Nne Hadensville, VANUMEROUS TREES DOWN BLOCKING ROADS.
May 4, 4:54 PM EDTTSTM WND DMG1 Wnw Fredericks Hall, VACORRECTS PREVIOUS TORNADO REPORT FROM 1 WNW FREDERICKS HALL. CAR FLIPPED OVER. SILO AND A BARN DAMAGED. ROOFS ARE DAMAGED.
May 4, 4:54 PM EDTTSTM WND DMG3 Ene Mineral, VALARGE TREE FELL AND CRUSHED HOUSE.
May 4, 4:54 PM EDTTORNADO1 Wnw Fredericks Hall, VACAR FLIPPED OVER. SILO AND A BARN DAMAGED. ROOFS ARE DAMAGED.
May 4, 4:55 PM EDTTSTM WND GST 73Mineral, VACORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM MINERAL. MESONET STATION FW1208 MINERAL.
May 4, 4:55 PM EDTNON-TSTM WND GST 73Mineral, VAMESONET STATION FW1208 MINERAL.
May 4, 4:56 PM EDTTSTM WND DMG2 Ne Wares Crossroads, VATREES SNAPPED ALONG LAKE ANNA.
May 4, 4:56 PM EDTTSTM WND DMG3 Ese Wares Crossroads, VAOAK TREES UPROOTED OFF KENTUCKY SPRINGS ROAD NEAR LAKE ANNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:51 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WUUS51 KAKQ 042012
SVRAKQ
VAC049-065-075-109-145-042100-
/O.NEW.KAKQ.SV.W.0063.210504T2012Z-210504T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
412 PM EDT Tue May 4 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Louisa County in central Virginia...
  Cumberland County in central Virginia...
  Western Goochland County in central Virginia...
  Northwestern Powhatan County in central Virginia...
  Fluvanna County in central Virginia...

* Until 500 PM EDT.

* At 412 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Lake Monticello to near Toga, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Severe thunderstorms will be near,
  Lake Monticello around 420 PM EDT.
  Palmyra and Troy around 425 PM EDT.
  Ferncliff, Boswells Tavern and Guinea Mills around 435 PM EDT.
  Cumberland around 440 PM EDT.
  Louisa and Sunnyside around 445 PM EDT.
  Tobaccoville and Lakeside Village around 450 PM EDT.
  Mineral, Cartersville, Trenholm and Ballsville around 455 PM EDT.

Other locations impacted by these severe thunderstorms include
Orchid, Three Square, Central Plains, Bremo Bluff, Whiteville, West
View, Grays Siding, Wares Crossroads, Wilmington and Pemberton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3813 7821 3815 7809 3813 7805 3814 7801
      3812 7798 3810 7782 3805 7777 3747 7804
      3742 7841 3762 7826 3769 7824 3774 7843
      3780 7849
TIME...MOT...LOC 2012Z 256DEG 39KT 3794 7844 3747 7863 

HAIL...0.75IN
WIND...60MPH
 
$$

Zimmerman
2 follow-up statements
463 
WWUS51 KAKQ 042033
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
433 PM EDT Tue May 4 2021

VAC049-065-075-109-145-042100-
/O.CON.KAKQ.SV.W.0063.000000T0000Z-210504T2100Z/
Louisa VA-Cumberland VA-Goochland VA-Powhatan VA-Fluvanna VA-
433 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR LOUISA...CUMBERLAND...WESTERN GOOCHLAND...NORTHWESTERN POWHATAN
AND FLUVANNA COUNTIES...

At 433 PM EDT, severe thunderstorms were located along a line
extending from near Troy to near Kents Store to near Dillwyn, moving
east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

These severe storms will be near...
  Kents Store, Boswells Tavern and Ferncliff around 440 PM EDT.
  Hadensville and Sunnyside around 445 PM EDT.
  Louisa, Tobaccoville and Lakeside Village around 450 PM EDT.
  Mineral, Cartersville, Trenholm and Ballsville around 455 PM EDT.

Other locations impacted by these severe thunderstorms include
Orchid, Three Square, Central Plains, Bremo Bluff, Whiteville, West
View, Grays Siding, Wares Crossroads, Wilmington and Pemberton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3813 7821 3815 7809 3813 7805 3814 7801
      3812 7798 3810 7782 3805 7777 3747 7804
      3742 7841 3762 7826 3769 7824 3774 7843
      3780 7849
TIME...MOT...LOC 2033Z 256DEG 45KT 3800 7828 3784 7817 3751 7840 

HAIL...0.75IN
WIND...60MPH
 
$$

Zimmerman
539 
WWUS51 KAKQ 042046
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
446 PM EDT Tue May 4 2021

VAC049-065-075-109-145-042100-
/O.CON.KAKQ.SV.W.0063.000000T0000Z-210504T2100Z/
Louisa VA-Cumberland VA-Goochland VA-Powhatan VA-Fluvanna VA-
446 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR LOUISA...CUMBERLAND...WESTERN GOOCHLAND...NORTHWESTERN POWHATAN
AND FLUVANNA COUNTIES...

At 445 PM EDT, severe thunderstorms were located along a line
extending from near Louisa to near Hadensville to near Cumberland,
moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated. Additionally, Fluvanna County reported 
         multiple trees down.

IMPACT...Expect damage to trees and powerlines.

These severe storms will be near...
  Louisa around 450 PM EDT.
  Mineral around 455 PM EDT.

Other locations impacted by these severe thunderstorms include
Orchid, Three Square, Central Plains, Bremo Bluff, Whiteville, West
View, Grays Siding, Wares Crossroads, Wilmington and Pemberton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3813 7821 3815 7809 3813 7805 3814 7801
      3812 7798 3810 7782 3805 7777 3747 7804
      3742 7841 3762 7826 3769 7824 3774 7843
      3780 7849
TIME...MOT...LOC 2045Z 256DEG 45KT 3804 7807 3788 7797 3756 7819 

HAIL...0.75IN
WIND...60MPH
 
$$

Zimmerman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:09 PM EDT, 3 minutes earlier.

Area forecast discussion, May 4, 4:09 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Tue May 4 2021

.SYNOPSIS...
A trof of low pressure crosses the area tonight. A cold front
crosses the area late Wednesday. Another area of low pressure
impacts the area Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 320 PM EDT Tuesday...

SVR tstm watch thru 00Z. Expect the convection to the west to push
east across the local area btwn 4-8 PM, movivng offshore by midnite.
Will keep chc/low end likely PoPs (west) thru 00Z, then taper off
to chc as the svr threat ends this eve. S/W trof over the region
keep enuf moisture arnd for chc shwrs to continue thru the nite.
Otw, pt to mstly cldy/humid. Lows 65-70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
As of 320 PM EDT Tuesday...

A dampening s/w crosses the area Wed, as the parent upper low builds
south across the Great Lakes and the sfc low slides from the eastern
Lakes into New England. Sct showers possible with the s/w Wed morn.
Models show a svrl hr 'lull" in the pcpn erly aftrn before anthr
line of convection dvlps along and ahead of the trailing cold front.
Chc to low end likely PoPs Wed aftrn, highest east of I-95 where
strongest instability/best dynamics are expected. SPC conts with its
MRGNL svr risk with the threat being wind gusts and hail with the
actual fropa. Highs upr 70s-mid 80s.

The cold front pushes off the coast Wed night. Lingering PoPs along
the coast early then clrg/turning cooler. Lows in the 40s west, 50-
55 east.

The pick of the week will be Thurs as high pres builds in from the
north. Mstly sunny/less himid. Highs 65-70. Fair/pt cldy Thurs nite
with more clouds late ahead of the next systm. A few shwrs psbl
across NC late. Lows in the 40s to near 50 se beaches.

Fri looks unsettled as anthr s/w trof crosses trhe area. Some model
disagreement as to whether pcpn gets enhanced by an weak area of low
pres along the coast. Chc/low end likely PoPs Fri under mstly cldy
skies. Highs 65-70. That systm pushes east Fri nite with any pcpn
ending in the eve. Lows in the 40s to near 50 se.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 100 PM EDT Tuesday...

High pres builds into the area Sat then moves offshore Sun. Moisture
increases ahead of a warm front Sun with low chc PoPs across the
north. Highs Sat mid 76s-lwr 70s. Lows Sat nite mid 40s-lwr 50s.
Highs Sun mid 70s-lwr 80s except 70-75 across the ern shore.

Unsettled conditions early next week as a cold front drops south Mon
then trys to return north as a warm front Tue. Chc PoPs for now.
Lows Sun nite mid 50s-lwr 60. Highs Mon mid 70s-lwr 80s. Lows Mon
nite in the 50s. Highs Tue arnd 70.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 100 PM EDT Tuesday...

VFR conditions to start the forecast period. Expect a line of
convection to develop across the Blue Ridge over the next few
hrs then push ese across the local area late this aftrn/eve.
Went ahead and added a TEMPO group for thunder. Timing 20Z-23Z
at RIC...21Z-00Z at SBY...22Z-01Z at PHF and 23Z-02Z at ORF. VCTS
at ECG for now given they may not get there until 00Z. Gusty winds
aoa 40 kts psbl with these storms. Convection diminishes overnite
with VFR/MVFR CIGS into Wed morn.

OUTLOOK...
Additional convection Wed into Wed eve ahead of a cold front. Dry
with VFR conditions expected Thurs. Shwrs along with anthr round
of degraded flight conditions Fri as low pressure crosses the area.

&&

.MARINE...
As of 400 PM EDT Tuesday...

Late this aftn, a trough of low pressure was moving into wcntrl
VA. Winds were mainly S or SW 5-15 kt over the waters with waves
1-2 ft and seas 2-3 ft. Winds will generally be SSW 10-15 kt
tonight into early Wed aftn, in advance of a cold front
approaching from the NW. Winds will then shift to the NW or N
and increase to 15-20 kt with gusts to 25 kt Wed evening into
Wed night, as the cold front crosses the waters. For now, have
issued SCAs for the entire Ches Bay, all the Rivers, and the
Currituck Snd from Wed evening into Thu morning. Seas generally
3-4 ft with waves on the Bay reaching 3-4 ft. Cool high pressure
will build into and over the waters for late Wed night into Thu
aftn. N winds 10-20 kt Thu morning, will diminish to 5-10 kt
while becoming NE or E Thu aftn. A trough of low pressure will
swing across the area during Fri. Winds/waves/seas will be below
SCA criteria Thu aftn through Sat.

&&

.CLIMATE...
Record Highs for May 4:

             Record
Location      High   Year
--------      -----  ----
Richmond       92    1965
Norfolk        92    1892
Salisbury      94    1913
Eliz. City     92    1938

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 7 PM Wednesday to 7 AM EDT Thursday
     for ANZ630>632-634>638.
     Small Craft Advisory from 10 PM Wednesday to 7 AM EDT Thursday
     for ANZ633.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...JDM/TMG
CLIMATE...AKQ
Hazardous weather outlook, May 4, 3:25 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
325 PM EDT Tue May 4 2021

MDZ021-023-VAZ048-060>062-064>069-075-076-509>522-051930-
Dorchester-Somerset-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-
Richmond-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
325 PM EDT Tue May 4 2021

...SEVERE THUNDERSTORM WATCH 148 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, north central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible across the outlook area late
this afternoon and early this evening. Some of the storms may
produce damaging winds...small hail...and brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few strong to severe thunderstorms are possible again late
Wednesday...as a cold front pushes across the area. The primary
threats are damaging wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ022-024-025-NCZ012>017-030>032-102-VAZ077>090-092-093-095>100-
523>525-051930-
Wicomico-Inland Worcester-Maryland Beaches-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Northumberland-Lancaster-Brunswick-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York-
Newport News-Hampton/Poquoson-
325 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are possible across the outlook area late
this afternoon and early this evening. Some of the storms may
produce damaging winds...small hail...and brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few strong to severe thunderstorms are possible again late
Wednesday...as a cold front pushes across the area. The primary
threats are damaging wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:41 PM EDTSmall Craft AdvisoryAKQ42 hr
May 4, 4:31 PM EDTSpecial Weather StatementAKQPrince Edward44 min
May 4, 4:52 PM EDTSevere Thunderstorm WarningAKQCaroline, Goochland, Hanover, Henrico, Louisa, Powhatan38 min
May 4, 4:59 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Nottoway, Powhatan, Prince Edward31 min
May 4, 5:07 PM EDTSpecial Weather StatementAKQBrunswick, Greensville, City of Emporia38 min
May 4, 5:12 PM EDTSpecial Weather StatementAKQMecklenburg48 min
May 4, 5:27 PM EDTSevere Thunderstorm WarningAKQCaroline, Chesterfield, Essex, Goochland, Hanover, Henrico and 7 more48 min
May 4, 5:32 PM EDTSpecial Weather StatementAKQDinwiddie, Greensville, Southampton, Sussex, City of Emporia43 min
May 4, 5:35 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Greensville, Southampton, Sussex40 min
May 4, 5:43 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, Sussex32 min
May 4, 5:47 PM EDTSevere Thunderstorm WarningAKQGreensville, Southampton, Sussex28 min
May 4, 6:11 PM EDTSevere Thunderstorm WarningAKQEssex, Hanover, Henrico, King and Queen, King William, Lancaster and 5 more49 min
May 4, 6:12 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Southampton, Surry, Sussex33 min
May 4, 6:20 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin, City of Suffolk25 min
May 4, 6:29 PM EDTSpecial Marine WarningAKQ61 min
May 4, 6:39 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Surry, York, City of Hampton, City of Newport News and 3 more36 min
May 4, 6:48 PM EDTSpecial Weather StatementAKQCity of Franklin, City of Portsmouth, City of Suffolk42 min
May 4, 6:54 PM EDTSevere Thunderstorm WarningAKQKing and Queen, Lancaster, Middlesex, Northumberland51 min
May 4, 6:56 PM EDTSpecial Marine WarningAKQ34 min
May 4, 6:58 PM EDTSpecial Marine WarningAKQ62 min
May 4, 7:01 PM EDTSpecial Marine WarningAKQ74 min
May 4, 7:11 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson and 2 more34 min
May 4, 7:12 PM EDTSpecial Marine WarningAKQ78 min
May 4, 7:15 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Suffolk30 min
May 4, 7:39 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach36 min
May 4, 7:41 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth, City of Virginia Beach49 min
May 4, 7:55 PM EDTSpecial Marine WarningAKQ65 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.